# SDR SWIA201024282

- Difficulty date: May 22, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 22,675 hours, 30,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 9.  (FLT 6846)  RESEATED CONNECTOR TO BATTERY PACK.
